# SDR QMLA2011092111094

- Difficulty date: September 21, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N419MA
- Make and model: Bell 222UT
- Aircraft serial: 47518
- Aircraft time: 13,142 hours
- Engine: Lyc LTS101750C1
- Engine time: 13,002 hours, 21,108 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 2
- Part time: 13,002 hours, 21,108 cycles
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENG CHIP LIGHT ILLUMINATED, FOUND MINOR DEBRIS ON GEARBOX CHIP DETECTOR AT 13137 ACFT TT. CLEANED DETECTOR IAW LTS 101 2.2MM CHAP 72-00-00, RETURNED ACFT TO SERVICE.  NR 2 ENG CHIP LIGHT ILLUMINATED 2ND TIME INTERMITTENTLY WITH TURBINE CHIP LIGHT ALSO ILLUMINATED AT 13139 ACFT TT.  FOUND LIGHT DEBRIS ON GEARBOX AND TURBINE CHIP DETECTORS CLEANED DETECTORS DRAIN AND FLUSH SYS, REPLACED FILTERS IAW LTS 101 2.2 MM CHAP 72-00-00, RETURNED ACFT TO SERVICE. NR 2 ENG GEARBOX CHIP LIGHT ILLUMINATED 3RD TIME AT 13142 ACFT TT.  NR2 ENG REPLACED.
